# SDR CALA2017081802777

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 85,350 hours, 20,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE L2 DOOR FELL OFF, ADJUSTED TABS AND SECURED THE SIGN.
